# SDR UIEA2020030900403

- Difficulty date: March 8, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 101,129 hours, 21,203 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circuit Breaker
- Condition: Tripped
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L FUEL OVRD PUMP CIRCUIT BREAKER POPPED.( RESET C/B ON LEFT OVRD PUMP. PERFORMED OPS CHECK ON LEFT OVRD PUMP. NO DISCREPANCIES NOTED IAW B767-300 FIM 28-31 FT 808. )
